Publikationstyp: Beitrag in wissenschaftlicher Zeitschrift
Art der Begutachtung: Peer review (Publikation)
Titel: An hp-adaptive Newton-Galerkin finite element procedure for semilinear boundary value problems
Autor/-in: Amrein, Mario
Melenk, Jens M.
Wihler, Thomas P.
et. al: No
DOI: 10.1002/mma.4113
Erschienen in: Mathematical Methods in the Applied Sciences
Band(Heft): 40
Heft: 6
Seiten: 1973
Seiten bis: 1985
Erscheinungsdatum: 2-Aug-2016
Verlag / Hrsg. Institution: Wiley
ISSN: 0170-4214
Sprache: Englisch
Schlagwörter: Adaptive Newton method; Adaptive finite element method; Semilinear elliptic problem; Singularly perturbed problem
Fachgebiet (DDC): 510: Mathematik
Zusammenfassung: In this paper we develop an hp-adaptive procedure for the numerical solution of general, semilinear elliptic boundary value problems in 1d, with possible singular perturbations. Our approach combines both a prediction-type adaptive Newton method and an hp-version adaptive finite element discretization (based on a robust a posteriori residual analysis), thereby leading to a fully hp-adaptive Newton-Galerkin scheme. Numerical experiments underline the robustness and reliability of the proposed approach for various examples.
URI: https://digitalcollection.zhaw.ch/handle/11475/17927
Volltext Version: Publizierte Version
Lizenz (gemäss Verlagsvertrag): Lizenz gemäss Verlagsvertrag
Departement: School of Management and Law
Organisationseinheit: Institut für Risk & Insurance (IRI)
Enthalten in den Sammlungen:Publikationen School of Management and Law

Dateien zu dieser Ressource:
Es gibt keine Dateien zu dieser Ressource.


Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt, soweit nicht anderweitig angezeigt.